John Libbey Eurotext

European Journal of Dermatology

Leg ulcers associated with cutaneous vascular degeneration in a patient receiving pazopanib chemotherapy Volume 27, issue 5, September-October 2017

Figures

  • Figure 1
Authors
1 Department of Dermatology, Gifu Prefectural Tajimi Hospital, Gifu, Japan
2 Department of Dermatology, Nagoya University Graduate School of Medicine, Nagoya, Japan
3 Department of Dermatology, Aichi Medical University, Aichi, Japan
4 Meguro Chen Dermatology Clinic, Tokyo, Japan

Pazopanib is an oral multi-targeted tyrosine kinase inhibitor (TKI) used for the treatment of advanced renal cell carcinoma (RCC) and soft tissue sarcoma. Cutaneous adverse effects of pazopanib are very rare. We herein report a patient with advanced RCC who developed, during chemotherapy with pazopanib, multiple ulcers on both lower legs associated with cutaneous vascular degeneration. A 66-year-old man was diagnosed with metastatic RCC (of clear cell type) and underwent left nephrectomy. Thereafter, [...]